# SDR DHL2004801008

- Difficulty date: August 12, 2004
- Submitted: August 12, 2004
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Engine: Ge CFM562C
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

RADIO RACK OVERHEAT LIGHT ILLUMINATED IN FLIGHT ABNORMAL PROCEDURE PERFORMED HOT ELECTRICAL ODOR NOTICEABLE IN COCKPIT RADIO RACK OVERHEAT LIGHT EXTINGUISHED AND ODOR WENT AWAY AFTER VENTURI VALVE OPENED.  DEFERRED RADIO RACK BLOWER IWA MEL 21-27 PLACARD INSTALLED DMI 17499.
